# SDR CALA0500400

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 30,128 hours, 16,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 0632024T3
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK AROUND FASTENER HOLE IN RT WING NR 6 SLAT SKIN AT LOWER SURFACE 23 INCHES FROM O/B END.  THE SLAT WAS REPAIRED IAW SRM 57-43-01.
